Surveys in Differential Geometry

Volume 14 (2009)

The universal properties of Teichmüller spaces

Pages: 261 – 294

DOI: http://dx.doi.org/10.4310/SDG.2009.v14.n1.a10

Authors

Vladimir Markovic (Department of Mathematics, University of Warwick, Coventry, United Kingdom.)

Dragomir Šarić (Department of Mathematics, Queens College of CUNY, Flushing, N.Y., U.S.A.)

Abstract

We discuss universal properties of general Teichmüller spaces. Our topics include the Teichmüller metric and Kobayashi metric, extremality and unique extremality of quasiconformal mappings, biholomorphic maps between Teichmüller space, earthquakes and Thurston boundary.

Full Text (PDF format)